MathSciNet Relay Station
MathSciNet bibliographic data
MR733339 20D08
Yamaki, Hiroyoshi A conjecture of Frobenius and the sporadic simple groups. Comm. Algebra 11 (1983), no. 22, 2513–2518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement